Minimality and Closeure of Random Exponential Systems

Abstract:

Article Preview

In this paper, we study the minimality properties of random exponential systems in , where is a weighted Banach space of complex continuous functions of on with vanishing at infinity, in the uniform norm with respect to the weight . We prove that, if is incomplete in , then is minimal and each function in can be extended to an entire function respresented by a Dirichlet series.

Info:

Periodical:

Edited by:

Han Zhao

Pages:

188-190

DOI:

10.4028/www.scientific.net/AMM.130-134.188

Citation:

F. Yan et al., "Minimality and Closeure of Random Exponential Systems", Applied Mechanics and Materials, Vols. 130-134, pp. 188-190, 2012

Online since:

October 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.